MathSciNet Relay Station
MathSciNet bibliographic data
MR2219257 (2007m:17020) 17B37 (17B10 18D10 18D50)
Henriques, André; Kamnitzer, Joel Crystals and coboundary categories. Duke Math. J. 132 (2006), no. 2, 191–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement